# SDR 2004F00299

- Difficulty date: July 12, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOMATIC TAKEOFF POWER CONTROL SYSTEM LIGHT DID NOT ARM FOR TAKEOFF, ABORTED TAKEOFF.  REPAIRED OPENED WIRE AT THE ATPCS PUSH-BUTTON SWITCH.  (M)
